Alert archive / Nebraska / High Wind Warnings in 2006
High Wind Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Apr 19, 2006, 4:47 AM MDT for 7 counties in Nebraska; Crook County, Weston County, Wyoming. It took effect at Apr 19, 2006, 6:00 AM MDT. It was in force for 12 hr. 27 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 19, 2006, 4:47 AM MDT (10:47 UTC)
- In effect from
- Apr 19, 2006, 6:00 AM MDT
- Expired
- Apr 19, 2006, 6:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Crook County, WY, Weston County, WY
The radar
The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:58 AM MDT | NON-TSTM WND GST 56 | 2 Ne Rockypoint, WY | |
| Apr 19, 7:30 AM MDT | HEAVY SNOW 12 | Four Corners, WY | |
| Apr 19, 7:33 AM MDT | NON-TSTM WND GST 76 | Chadron, NE | |
| Apr 19, 7:33 AM MDT | NON-TSTM WND GST 76 | Chadron, NE | DAMAGE IN THE CITY OF CHADRON INCLUDES TREES AND POWER POLES BLOWN DOWN AND THE FRONT TAKEN OFF OF SEVERAL BUILDINGS. |
| Apr 19, 7:50 AM MDT | HEAVY SNOW 12 | 2 Ne Rockypoint, WY | |
| Apr 19, 8:05 AM MDT | HEAVY SNOW 12 | 16 N Hulett, WY | |
| Apr 19, 8:05 AM MDT | HEAVY SNOW 24 | 2 W Hulett, WY | |
| Apr 19, 8:10 AM MDT | HEAVY SNOW 16 | 4 Se Devils Tower, WY | |
| Apr 19, 8:12 AM MDT | HEAVY SNOW 16 | Sundance, WY | |
| Apr 19, 8:15 AM MDT | HEAVY SNOW 14 | Carlile, WY | |
| Apr 19, 8:18 AM MDT | NON-TSTM WND GST 65 | Alliance, NE | |
| Apr 19, 8:20 AM MDT | HEAVY SNOW 12 | Moorcroft, WY | |
| Apr 19, 8:20 AM MDT | HEAVY SNOW 12 | Newcastle, WY | |
| Apr 19, 8:25 AM MDT | HEAVY SNOW 6 | 19 Sw Upton, WY | |
| Apr 19, 8:25 AM MDT | HEAVY SNOW 8 | Osage, WY | |
| Apr 19, 8:25 AM MDT | HEAVY SNOW 8 | Upton, WY | |
| Apr 19, 8:45 AM MDT | NON-TSTM WND GST 52 | Bushnell, NE | |
| Apr 19, 8:50 AM MDT | NON-TSTM WND GST 66 | Alliance, NE | SUSTAINED WINDS OF 40 TO 47 MPH WITH GUSTS RANGING FROM 54 TO 66 MPH WAS RECORDED BETWEN 8 AM AND 1150 AM MDT. |
| Apr 19, 8:56 AM MDT | NON-TSTM WND GST 76 | Chadron, NE | SUSTAINED WINDS OF 40 TO 53 MPH WITH GUSTS OF 52 TO 76 MPH WAS RECORDED BETWEEN 450 AM TO 1250 PM MDT. |
| Apr 19, 9:10 AM MDT | NON-TSTM WND GST 55 | Kimball, NE | |
| Apr 19, 9:50 AM MDT | NON-TSTM WND GST 54 | Sidney, NE | |
| Apr 19, 10:10 AM MDT | NON-TSTM WND GST 56 | 8 Ne Albin, NE | GUSTS OF 52 TO 56 MPH WAS RECORDED BETWEEN 810 AM AND 1210 PM MDT. |
| Apr 19, 10:36 AM MDT | NON-TSTM WND GST 66 | Scottsbluff, NE | GUSTS RANGED FROM 52 TO 66 MPH BETWEEN 850 AM AND 1250 PM MDT. |
| Apr 19, 11:50 AM MDT | NON-TSTM WND GST 55 | Kilpatrick Lake, NE | GUSTS RANGED FROM 50 TO 55 MPH BETWEEN 750 AM AND 1150 AM MDT. |
| Apr 19, 12:05 PM MDT | NON-TSTM WND GST 61 | 10 Ne Bennett Reservoir, NE | GUSTS OF 51 TO 61 MPH WAS RECORDED BETWEEN 1005 AM AND 205 PM MDT. |
| Apr 19, 12:45 PM MDT | NON-TSTM WND GST 73 | 4 Sw Scottsbluff, NE | SCOTTS BLUFF RAWS RECORDED SUSTAINED WINDS OF 39 TO 49 MPH WITH GUSTS RANGING FROM 61 TO 73 MPH BETWEEN 845 AM AND 345 PM MDT. |
| Apr 19, 6:00 PM MDT | HEAVY SNOW 36 | 1 N Buckhorn, WY | 6 FOOT DRIFTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 10.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 191047 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 447 AM MDT WED APR 19 2006 WYZ069-191200- /O.CAN.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/ CHEYENNE FOOTHILLS- INCLUDING THE CITY OF...CHEYENNE 447 AM MDT WED APR 19 2006 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WATCH. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH ARE STILL EXPECTED THROUGH LATE AFTERNOON. HOWEVER...THESE SPEEDS ARE BELOW HIGH WIND CRITERIA. $$ NEZ001>003-019>021-054-055-WYZ068-070-191900- /O.UPG.KCYS.HW.A.0010.060419T1200Z-060420T0000Z/ /O.NEW.KCYS.HW.W.0011.060419T1200Z-060420T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...TORRINGTON...PINE BLUFFS 447 AM MDT WED APR 19 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. VERY STRONG WEST TO NORTHWEST WINDS WILL BLOW AGAIN TODAY. SUSTAINED SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. THE WINDS WILL DECREASE RAPIDLY AFTER 6 PM MDT. THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ060-191900- /O.NEW.KCYS.HW.W.0011.060419T1200Z-060420T0000Z/ NIOBRARA- INCLUDING THE CITY OF...LUSK 447 AM MDT WED APR 19 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. VERY STRONG NORTHWEST WINDS WILL BLOW ACROSS NIOBRARA COUNTY AGAIN TODAY. SPEEDS WILL BE FROM 30 TO 40 MPH WITH GUSTS TO 60 MPH. THE WINDS WILL BEGIN TO DECREASE LATE THIS AFTERNOON...AND THEN RAPIDLY DIMINISH AFTER 6 PM MDT. TRAVEL WILL BE DIFFICULT ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ JLH
2 follow-up statements
000 WWUS75 KCYS 191612 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1012 AM MDT WED APR 19 2006 WYZ059-064-066-067-069-200000- /O.EXA.KCYS.HW.W.0011.000000T0000Z-060420T0000Z/ CONVERSE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...GARRETT...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE 1012 AM MDT WED APR 19 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. VERY STRONG WEST TO NORTHWEST WINDS WILL BLOW AGAIN TODAY. SUSTAINED SPEEDS WILL BE FROM 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. THE WINDS WILL DECREASE RAPIDLY AFTER 6 PM MDT. THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. ALSO ANY OUTDOOR FIRE MAY SPREAD RAPIDLY IF NOT CLOSELY MONITORED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ001>003-019>021-054-055-WYZ060-068-070-200000- /O.CON.KCYS.HW.W.0011.000000T0000Z-060420T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...LUSK...TORRINGTON...PINE BLUFFS 1012 AM MDT WED APR 19 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... VERY STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH 6 PM OVER THE WESTERN NEBRASKA PANHANDLE. SUSTAINED WINDS WILL BE FROM 40 TO 50 MPH WITH GUSTS TO 75 MPH DURING THAT TIME. THE WINDS WILL DECREASE RAPIDLY AFTER 6 PM MDT. THE HIGH WINDS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. ALSO THE VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DIRT FROM PLOWED FIELDS. ANY OUTDOOR FIRE MAY SPREAD RAPIDLY IF NOT CLOSELY MONITORED. ALREADY THIS MORNING THE WINDS HAVE GUSTED TO 76 MPH AT CHADRON... 65 MPH AT ALLIANCE AND 62 MPH IN HARRISON. THE STRONG WINDS HACVE CAUSED PROPERTY DAMAGE IN CHADRON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WEILAND
000 WWUS75 KCYS 200007 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 607 PM MDT WED APR 19 2006 NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-200115- /O.EXP.KCYS.HW.W.0011.000000T0000Z-060420T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...GARRETT...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 607 PM MDT WED APR 19 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. $$ RUBIN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Apr 19, 3:15 AM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 19, 3:15 AM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
315 AM MDT WED APR 19 2006
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...UPPER LOW SPINNING
OVER NORTH CENTRAL SOUTH DAKOTA WITH EXTENSIVE WRAP AROUND
PRECIP ON KUNR 88D JUST CLIPPING NERN EDGES OF OUR CWA. MODELS
ARE IN GOOD AGREEMENT IN MOVING THE LOW EVER SO SLOWLY INTO
EASTERN SD THIS AFTERNOON...SW MINNESOTA TONIGHT. SO...WILL
KEEP SOME PRECIP OVER ROUGHLY NERN THIRD OF CWA TODAY WITH THE
HIGHEST POPS NEAR CDR. TIGHT PRESSURE GRADIENT OVER EASTERN CWA
WILL PERSIST TODAY...AND WILL UPGRADE HI WIND WATCH TO A WARNING
EXCEPT FOR...ODDLY ENOUGH...CYS. WILL ALSO ADD LUSK AREA TO THE
HIGH WIND WARNING TODAY. WINDS WILL DECREASE RAPIDLY EARLY THIS
EVENING...BUT CLOUDS WILL REMAIN OVER EASTERN CWA TONIGHT ALONG
WITH SOME LIGHT RAIN SHOWERS OVER FAR NERN SECTIONS. WILL STILL
BE SOME CLOUDS OVER EASTERN CWA ON THU BUT GRADIENT WILL BE MUCH
LESS. WEAK UPPER RIDGE FINALLY MOVES INTO WESTERN CWA THU NIGHT
...SO MOSTLY CLEAR WEST TO PARTLY CLOUDY EAST. TEMPS WILL BE A
LITTLE WARMER TODAY...AND THEN MORE SO ON THURSDAY. JLH
.LONG TERM...FRI THROUGH TUE. THE FORECAST AREA WILL COME UNDER THE
INFLUENCE OF AN UPPER RIDGE FRI AND SATURDAY. THE RIDGE AXIS WILL
MOVE EAST SUNDAY AND ALLOW SOUTHWESTERLY FLOW ALOFT TO DEVELOP AHEAD
OF A TROUGH MOVING OVER CA/NV. THE TROUGH WILL STRETCH OVER THE
NORTHERN AND CENTRAL ROCKIES MON INTO TUE. A MILD AND DRY SURFACE
AIRMASS OVER THE FORECAST AREA FRI AND SAT WILL YIELD TO A WEAK
PACIFIC FRONT SUN. WEAK UPSLOPE SURFACE FLOW WILL PRODUCE SOMEWHAT
COOLER TEMPERATURES AND A CHANCE OF SHOWERS AND LATE DAY
THUNDERSTORMS SUN AND MON. MOISTURE WILL DECREASE FROM THE NORTH TUE
WITH LINGERING MOISTURE WARRANTING AN OUTSIDE CHANCE OF PRECIP NEAR
THE CO BORDER WITH TEMPS ABOUT NORMAL FOR THE TIME OF YEAR. JR
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 6 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
WYZ060-WYZ068-WYZ070.
NE...HIGH WIND WATCH FROM 6 AM WEDNESDAY TO 6 PM WEDNESDAY FOR
NEZ001-NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&Hazardous weather outlook, Apr 18, 7:58 PM MDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 758 PM MDT TUE APR 18 2006 NEZ001>003-019>021-054-055-WYZ068>070-200200- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 758 PM MDT TUE APR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT WINDS WILL DECREASE BELOW HIGH WIND WARNING CRITERIA OVERNIGHT. THUS THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM MDT. ALTHOUGH WINDS WILL DECREASE COULD STILL EXPECT SUSTAINED NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH IS IN EFFECT FROM 6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY EVENING. STRONG WINDS WILL REDEVELOP ACROSS THE AREA ONCE AGAIN. PLEASE REFER TO THE LATEST HIGH WIND WARNING STATEMENT WWUS75 KCYS FOR MORE INFORMATION. A CHANCE OF SNOW CAN ALSO BE EXPECTED...WITH SNOW CHANGING TO RAIN DURING THE AFTERNOON. A CHANCE OF PRECIPITATION ALSO EXISTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ059-060-064-200200- CONVERSE-NIOBRARA-NORTH LARAMIE RANGE- 758 PM MDT TUE APR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT LIGHT SNOW WILL CONTINUE IN THE EARLY EVENING. LITTLE ADDITIONAL SNOW AMOUNTS CAN BE EXPECTED OVERNIGHT. THE STRONG NORTHWEST WINDS OF 25 TO 40 MPH ARE EXPECTED TO DIMINISH THROUGH THE EARLY EVENING...BUT MAY PERIODICALLY CAUSE REDUCED VISIBILITIES WITH BLOWING SNOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY WILL BE VERY WINDY WITH A CHANCE OF PRECIPITATION. A CHANCE OF PRECIPITATION ALSO EXISTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ061>063-065>067-200200- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- LARAMIE RANGE-PLATTE- 758 PM MDT TUE APR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT LIGHT SNOW WILL CONTINUE THROUGH THE EARLY EVENING...MAINLY IN THE MOUNTAINS. STRONG AND GUSTY NORTHWEST WINDS OF 25 TO 30 MPH AND GUST UP TO 45 MPH CAN BE EXPECTED IN THE EARLY EVENING AND DIMINISH OVERNIGHT. TRAVELERS SHOULD USE CAUTION...ESPECIALLY NEAR THE SUMMIT ON INTERSTATE 80 NEAR LARAMIE...AS BLOWING SNOW WILL PERIODICALLY REDUCE VISIBILITIES TO NEAR ZERO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY WILL BE VERY WINDY WITH A CHANCE OF PRECIPITATION. A CHANCE OF PRECIPITATION ALSO EXISTS ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Apr 18, 11:45 PM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1145 PM MDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM NON-TSTM WND GST 7 NNE PANORAMA POINT 41.10N 103.98W
04/18/2006 M48 MPH KIMBALL NE MESONET
1010 AM NON-TSTM WND GST 8 NE ALBIN 41.51N 104.00W
04/18/2006 M56 MPH BANNER NE MESONET
1148 AM NON-TSTM WND GST DOUGLAS 42.76N 105.39W
04/18/2006 M52 MPH CONVERSE WY ASOS
0105 PM NON-TSTM WND GST 10 NE BENNETT RESERVOIR 41.36N 103.49W
04/18/2006 M53 MPH KIMBALL NE MESONET
0142 PM NON-TSTM WND GST TORRINGTON 42.07N 104.18W
04/18/2006 M54 MPH GOSHEN WY ASOS
0150 PM NON-TSTM WND GST KIMBALL 41.23N 103.66W
04/18/2006 M49 MPH KIMBALL NE ASOS
0154 PM NON-TSTM WND GST SCOTTSBLUFF 41.87N 103.66W
04/18/2006 M61 MPH SCOTTS BLUFF NE ASOS
0210 PM NON-TSTM WND GST ALLIANCE 42.10N 102.87W
04/18/2006 M56 MPH BOX BUTTE NE ASOS
0303 PM NON-TSTM WND GST WHITAKER 41.41N 104.87W
04/18/2006 M54 MPH LARAMIE WY MESONET
0324 PM NON-TSTM WND GST SIDNEY 41.13N 102.97W
04/18/2006 M51 MPH CHEYENNE NE ASOS
0500 PM NON-TSTM WND DMG AGATE 42.41N 103.78W
04/18/2006 SIOUX NE CO-OP OBSERVER
AGATE FOSSIL BEDS REPORTED SHINGLES RIPPED OFF ROOF
0521 PM NON-TSTM WND GST CHADRON 42.83N 103.00W
04/18/2006 M59 MPH DAWES NE ASOS
&&
GOERINGNearby
High Wind Warnings in Nebraska, 2006High Wind Warnings in Wyoming, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.